Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("SOUS GRAPHE")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 2524

  • Page / 101
Export

Selection :

  • and

A NOTE ON THE DERIVATION OF MAXIMAL COMMON SUBGRAPHS OF TWO DIRECTED OR UNDIRECTED GRAPHSLEVI G.1972; CALCOLO; ITAL.; DA. 1972; VOL. 9; NO 4; PP. 341-352; BIBL. 11 REF.Serial Issue

GEODESIC SUBGRAPHSBATTEN LM.1983; JOURNAL OF GRAPH THEORY; ISSN 0364-9024; USA; DA. 1983; VOL. 7; NO 2; PP. 159-163; BIBL. 5 REF.Article

ON THE (4-3)-REGULAR SUBGRAPH CONJECTUREPARTHASARATHY KR; SRIDHARAN S.1981; LECT. NOTES MATH.; ISSN 0075-8434; DEU; DA. 1981; NO 885; PP. 368-379; BIBL. 3 REF.Conference Paper

ON THE NUMBER OF UNIQUE SUBGRAPHS OF A GRAPH.BROUWER AE.1975; J. COMBINATOR. THEORY, B; U.S.A.; DA. 1975; VOL. 18; NO 2; PP. 184-185; BIBL. 3 REF.Article

SPANNING SUBGRAPHS WITH SPECIFIED VALENCIES.TUTTE WT.1974; DISCRETE MATH.; NETHERL.; DA. 1974; VOL. 9; NO 1; PP. 97-108; BIBL. 9 REF.Article

FIXING SUBGRAPHS OF S-REGULAR GRAPHSSHEEHAN J.1973; J. COMBINATOR. THEORY, B; U.S.A.; DA. 1973; VOL. 14; NO 1; PP. 100-103; BIBL. 4 REF.Serial Issue

AN EFFICIENT HEURISTIC FOR IDENTIFYING A MAXIMUM WEIGHT PLANAR SUBGRAPHEADES P; FOULDS L; GIFFIN J et al.1982; LECT. NOTES MATH.; ISSN 0075-8434; DEU; DA. 1982; NO 952; PP. 239-251; BIBL. 16 REF.Conference Paper

ASYMPTOTIC VALUES OF CLIQUE PARTITION NUMBERSWALLIS WD.1982; COMBINATORICA (BP., 1981); ISSN 0209-9683; HUN; DA. 1982; VOL. 2; NO 1; PP. 99-101; BIBL. 4 REF.Article

ON EULERIAN SUBGRAPHS OF COMPLEMENTARY GRAPHSNEBESKY L.1979; CZECHOSL. MATH. J.; CSK; DA. 1979; VOL. 29; NO 2; PP. 298-302; BIBL. 4 REF.Article

ON COMPLETE SUBGRAPHS OF R-CHROMATIC GRAPHS.BOLLOBAS B; ERDOS P; SZEMEREDI E et al.1975; DISCRETE MATH.; NETHERL.; DA. 1975; VOL. 13; NO 2; PP. 97-107; BIBL. 9 REF.Article

THE LATTICE OF CONNECTED SUBGRAPHS OF A CONNECTED GRAPHSNIEMINEN J.1979; ANN. SOC. MATH. POLON., 1; POL; DA. 1979; VOL. 21; NO 1; PP. 187-193; BIBL. 5 REF.Article

GRAPHS WITH ISOMORPHIC SUBGRAPHSHEYDAR RADJAVI; ROSENTHAL P.1972; J. LONDON MATH. SOC.; G.B.; DA. 1972; VOL. 6; NO 1; PP. 70-72; BIBL. 3 REF.Serial Issue

ON COMPLETE SUBGRAPHS OF DIFFERENT ORDERS.BOLLOBAS B.1975; MATH. PROC. CAMBRIDGE PHILOS. SOC.; G.B.; DA. 1975; VOL. 79; NO 1; PP. 19-24; BIBL. 11 REF.Article

ON CLIQUE-EXTREMAL (P.Q)-GRAPHS.HARARY F; LEMPEL A.1974; NETWORKS; U.S.A.; DA. 1974; VOL. 4; NO 4; PP. 371-378; BIBL. 2 REF.Article

THE INDUCIBILITY OF GRAPHS.PIPPENGER N; GOLUMBIC MC.1975; J. COMBINATOR THEORY, B; U.S.A.; DA. 1975; VOL. 19; NO 3; PP. 189-203Article

A NOTE ON MATCHINGS IN GRAPHS.LAS VERGNAS M.1975; CAH. CENTRE ET. RECH. OPERAT.; BELG.; DA. 1975; VOL. 17; NO 2-4; PP. 257-260; BIBL. 2 REF.; (COLLOQ. THEOR. GRAPHES; PARIS; 1974)Conference Paper

ON A PROBLEM OF FRANK HARARYSMADICI C; SMADICI L.1972; AN. STI UNIV. "AL. I. CUZA" IASI, 1 A; ROMAN.; DA. 1972; VOL. 18; NO 2; PP. 299-304; ABS. ROUM.; BIBL. 3 REF.Serial Issue

A BRANCH AND BOUND ALGORITHM FOR THE ACYCLIC SUBGRAPH PROBLEMKAAS R.1981; EUR. J. OPER. RES.; ISSN 0377-2217; NLD; DA. 1981; VOL. 8; NO 4; PP. 355-362; BIBL. 19 REF.Article

ON A CLASS OF ISOMETRIC SUBGRAPHS OF A GRAPHNOWAKOWSKI R; RIVAL I.1982; COMBINATORICA (BP., 1981); ISSN 0209-9683; HUN; DA. 1982; VOL. 2; NO 1; PP. 79-90; BIBL. 6 REF.Article

SOUS-GRAPHES TRACABLES DES GRAPHES INFINISPOLAT N.1982; DISCRETE MATH.; ISSN 0012-365X; NLD; DA. 1982; VOL. 38; NO 2-3; PP. 243-263; ABS. ENG; BIBL. 11 REF.Article

FURTHER EVIDENCE FOR A CONJECTURE ON TWO-POINT DELETED SUBGRAPHS OF CARTESIAN PRODUCTSMCAVANEY KL.1981; LECT. NOTES MATH.; ISSN 0075-8434; DEU; DA. 1981; NO 884; PP. 272-292; BIBL. 1 REF.Conference Paper

IN SEARCH OF A COMPLETE INVARIANT FOR GRAPHSBALASUBRAMANIAN K; PARTHASARATHY KR.1981; LECT. NOTES MATH.; ISSN 0075-8434; DEU; DA. 1981; NO 885; PP. 42-59; BIBL. 7 REF.Conference Paper

ON GRAPHS WHOSE MAXIMAL SUBGRAPHS HAVE AT MOST TWO ORBITSHIAN POH YAP.1981; DISCRETE MATH.; ISSN 0012-365X; NLD; DA. 1981; VOL. 37; NO 2-3; PP. 279-287; BIBL. 1 REF.Article

ANOTHER LOOK AT THE DEGREE CONSTRAINED SUBGRAPH PROBLEMSHILOACH Y.1981; INF. PROCESS. LETT.; ISSN 0020-0190; NLD; DA. 1981; VOL. 12; NO 2; PP. 89-92; BIBL. 5 REF.Article

REMARKS TO A MODIFICATION OF RAMSEY-TYPE THEOREMSGAVALEC M; VOJTAS P.1980; COMMENTAT. MATH. UNIV. CAROL.; ISSN 0323-0171; CSK; DA. 1980; VOL. 21; NO 4; PP. 727-738; BIBL. 6 REF.Article

  • Page / 101